# SDR AWXA200601786

- Difficulty date: October 1, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-19 CHECK - NR 5931682, RT STRINGER 18A CRACKED, BS 727 AT IB FASTENER.  REPAIRED RT STRINGER 18A, BS 727 IAW AWA ER 03-5314-06287-ES1.
